MathSciNet Relay Station
MathSciNet bibliographic data
MR2763673 65R20
Jafari, H.; Alipour, M.; Tajadodi, H. Convergence of homotopy perturbation method for solving integral equations. Thai J. Math. 8 (2010), no. 3, 511–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement